# SDR 2012FA0000742

- Difficulty date: October 3, 2012
- Submitted: November 5, 2012
- Operation: General aviation
- Aircraft: N202P
- Make and model: Beech 58
- Aircraft serial: TH1875
- Aircraft time: 11,041 hours
- Engine: Cont IO550C
- Engine time: 1,059 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Engine
- Part time: 1,059 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  CRANKCASE OF THE RT ENGINE WAS OBSERVED TO BE CRACKED BETWEEN THE NR 1 AND NR 3 CYLINDERS.  THE ENGINE WAS REMOVED AND SENT OUT FOR REPAIR.
